American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Masato Mimura. Fixed point property for universal lattice on Schatten classes. Proc. Amer. Math. Soc. 141 (2013) 65-81.
Abstract, references, and article information   
View Article: PDF

[2] Waldemar Holubowski. Parabolic subgroups of Vershik-Kerov's group. Proc. Amer. Math. Soc. 130 (2002) 2579-2582. MR 1900864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. A. F. Wehrfritz. On `Clifford's Theorem' for primitive finitary groups. Proc. Amer. Math. Soc. 125 (1997) 2843-2846. MR 1415375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sava Krstic and James McCool. Free quotients of $SL_2(R[x])$. Proc. Amer. Math. Soc. 125 (1997) 1585-1588. MR 1376995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roger C. Alperin. Normal subgroups of $PSL_2(Z[\sqrt{-3}])$ . Proc. Amer. Math. Soc. 124 (1996) 2935-2941. MR 1340373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. N. Vaserstein. Normal subgroups of the general linear groups over von Neumann regular rings . Proc. Amer. Math. Soc. 96 (1986) 209-214. MR 818445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. G. Dwyer. Homology of integral upper-triangular matrices . Proc. Amer. Math. Soc. 94 (1985) 523-528. MR 787905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert L. Snider. Solvable linear groups over division rings . Proc. Amer. Math. Soc. 91 (1984) 341-344. MR 744625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Randy Tuler. Detecting products of elementary matrices in ${\rm GL}\sb{2}({\bf Z}[\sqrt{d}])$ . Proc. Amer. Math. Soc. 89 (1983) 45-48. MR 706508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia